“Look well to the spine for
the cause of disease.”
“There is a vast difference
between treating the effects
and adjusting the cause.”
Dr. D.D. Palmer
"THE DOCTOR OF THE FUTURE WILL GIVE NO MEDICINE BUT
WILL INTEREST HIS PATIENTS IN THE CARE OF THE HUMAN FRAME,
IN DIET AND THE CAUSE AND PREVENTION OF DISEASE"
WEALTH IS HEALTH"
"THE NERVOUS SYSTEM CONTROLS AND COORDINATES
ALL ORGANS AND STRUCTURES OF THE HUMAN BODY"
HAVE YOU EVER HEARD OF A
NEITHER HAVE WE.
TAKE CARE OF THE ONE YOU HAVE.
Increased heart attack risk between 24 and 58 per cent overall compared to not using painkillers.
Taking ibuprofen could quickly increase the risk of heart attack – a “worrying” potential side-effect that appears to occur from the first week of regular use, according to a new study.
While the overall risk of heart attack remains low, they are most likely to occur within the first month of taking a high dose of ibuprofen or other common painkillers, an international team of researchers has claimed.
Ibuprofen, available in supermarkets and corner shops, is a type of non-steroidal anti-inflammatory drug (NSAID).
“Taking any dose of NSAIDs for one week, one month, or more than a month was associated with an increased risk of myocardial infarction [heart attack],” wrote the researchers, led by Michèle Bally of the University of Montreal Hospital Research Centre in Canada.